Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 509390, 10 pages
Research Article

Soliton and Periodic Wave Solutions to the Osmosis Equation

Nonlinear Scientific Research Center, Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 7 May 2009; Accepted 9 July 2009

Academic Editor: Shijun Liao

Copyright © 2009 Jiangbo Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiangbo Zhou, Lixin Tian, and Xinghua Fan, “Soliton and Periodic Wave Solutions to the Osmosis Equation,” Mathematical Problems in Engineering, vol. 2009, Article ID 509390, 10 pages, 2009. doi:10.1155/2009/509390